Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 61, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Left loops which satisfy the left Bol identity
B. L. Sharma.
Proc. Amer. Math. Soc. 61 (1976), 189-195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0422480
Decomposing algebraic vector bundles on the projective line
Charles C. Hanna.
Proc. Amer. Math. Soc. 61 (1976), 196-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0429898
Functional characterizations of the field of values and the convex hull of the spectrum
Charles R. Johnson.
Proc. Amer. Math. Soc. 61 (1976), 201-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0437555
The class number of the field of $5^{n}$th roots of unity
Lawrence C. Washington.
Proc. Amer. Math. Soc. 61 (1976), 205-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0424752
Monic and monic free ideals in a polynomial semiring in several variables
Louis Dale.
Proc. Amer. Math. Soc. 61 (1976), 209-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0427383
Inertial coefficient rings and the idempotent lifting property
Ellen E. Kirkman.
Proc. Amer. Math. Soc. 61 (1976), 217-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0422333
The conjugacy problem for HNN groups and the word problem for commutative semigroups
Michael Anshel.
Proc. Amer. Math. Soc. 61 (1976), 223-224
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0422457
A noninvertible unweighted bilateral shift
Ralph Gellar and Robert Silber.
Proc. Amer. Math. Soc. 61 (1976), 225-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0425665
The preparation theorem and the freeness of $A[[X]]/I$
S. H. Cox.
Proc. Amer. Math. Soc. 61 (1976), 227-231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0427317
Rotundity and smoothness in conjugate spaces
M. A. Smith.
Proc. Amer. Math. Soc. 61 (1976), 232-234
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0435807
Differentiability through change of variables
A. M. Bruckner and C. Goffman.
Proc. Amer. Math. Soc. 61 (1976), 235-241
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0432831
Univalent functions and the Riemann mapping theorem
P. R. Garabedian.
Proc. Amer. Math. Soc. 61 (1976), 242-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0425094
Fourier transforms with only real zeros
Charles M. Newman.
Proc. Amer. Math. Soc. 61 (1976), 245-251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0434982
On the $L^{2}$-boundedness of pseudo-differential operators
A. G. Childs.
Proc. Amer. Math. Soc. 61 (1976), 252-254
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0442755
A generalization of the arithmetic-geometric means inequality
A. M. Fink and Max Jodeit.
Proc. Amer. Math. Soc. 61 (1976), 255-261
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0427564
More on the “zero-two” law
S. R. Foguel.
Proc. Amer. Math. Soc. 61 (1976), 262-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0428076
A generalization of the little theorem of Picard
Nicholas C. Petridis.
Proc. Amer. Math. Soc. 61 (1976), 265-271
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0427691
Meromorphic functions and smooth analytic functions
Robert Kaufman.
Proc. Amer. Math. Soc. 61 (1976), 272-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0427633
Distribution of zeros and limit behavior of solutions of differential equations
H. Guggenheimer.
Proc. Amer. Math. Soc. 61 (1976), 275-279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0473335
Strict topology and $P$-spaces
Surjit Singh Khurana and Seki Alexander Choo.
Proc. Amer. Math. Soc. 61 (1976), 280-284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0425603
A strong type of regularity for the $PWB$ solution of the Dirichlet problem
D. H. Armitage.
Proc. Amer. Math. Soc. 61 (1976), 285-289
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0427658
Banach spaces on which nontrivial Saks spaces exist
Iwo Labuda.
Proc. Amer. Math. Soc. 61 (1976), 290-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0433184
Linear projections which implement balayage in Fourier transforms
George S. Shapiro.
Proc. Amer. Math. Soc. 61 (1976), 295-299
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0427957
An expression for the first conjugate point for an $n$th order nonlinear differential equation
Allan C. Peterson.
Proc. Amer. Math. Soc. 61 (1976), 300-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0427741
Structure theorem for $A$-compact operators
G. D. Lakhani.
Proc. Amer. Math. Soc. 61 (1976), 305-309
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0428087
Unbounded derivations of group $C^{*}$-algebras
Christopher Lance and Assadollah Niknam.
Proc. Amer. Math. Soc. 61 (1976), 310-314
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0428051
Some stability theorems for nonharmonic Fourier series
Robert M. Young.
Proc. Amer. Math. Soc. 61 (1976), 315-319
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0425499
On asymptotic values of analytic functions on Riemann surfaces
Mikio Niimura.
Proc. Amer. Math. Soc. 61 (1976), 320-322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0447561
The equivalence of various Lipschitz conditions on the weighted mean oscillation of a function
Edward P. Lotkowski and Richard L. Wheeden.
Proc. Amer. Math. Soc. 61 (1976), 323-328
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0427552
On certain extremal problems for functions with positive real part
Stephan Ruscheweyh and Vikramaditya Singh.
Proc. Amer. Math. Soc. 61 (1976), 329-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0425102
Uniqueness theorems for harmonic functions of exponential growth
Doron Zeilberger.
Proc. Amer. Math. Soc. 61 (1976), 335-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0425144
Approximation by invertibles
Michael Gartenberg.
Proc. Amer. Math. Soc. 61 (1976), 341-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0435858
$L_{p}(𝜇,X)$ $(1<p<∞)$ has the Radon-Nikodým property if $X$ does by martingales
Barry Turett and J. J. Uhl.
Proc. Amer. Math. Soc. 61 (1976), 347-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0423069
On the spectral type of one-parameter groups on operator algebras
David E. Evans.
Proc. Amer. Math. Soc. 61 (1976), 351-352
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0428050
When midsets are manifolds
L. D. Loveland.
Proc. Amer. Math. Soc. 61 (1976), 353-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0438342
Almost-complex substructures on the sphere
I. Dibag.
Proc. Amer. Math. Soc. 61 (1976), 361-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0423248
On the facial structure of a convex body
J. B. Collier.
Proc. Amer. Math. Soc. 61 (1976), 367-370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0425770
A limit theorem for measurable random processes and its applications
L. Š. Grinblat.
Proc. Amer. Math. Soc. 61 (1976), 371-376
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0423450
Stationary points of $(Z_{2})^{k}$-actions
Frank L. Capobianco.
Proc. Amer. Math. Soc. 61 (1976), 377-380
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0425993
Fixed points of Anosov maps of certain manifolds
Jonathan D. Sondow.
Proc. Amer. Math. Soc. 61 (1976), 381-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0438398
A note on the Denjoy integrability of abstractly-valued functions
T. J. Morrison.
Proc. Amer. Math. Soc. 61 (1976), 385-386
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0486403